Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Two white patches on face, one patch on leg with white hair, wants to take medication. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
I have recently shifted mumbai from delhi. After shifting mumbai just 2 months ago I got two white patches on face and one white on leg with white hair. So I'm confused that how to stop it and how to remove white patches which are there on body. Could you please suggest something. Why it happened ? What are the things I need to avoid and medication I should take. Please suggest
Posted Sat, 14 Apr 2012 in Pigmentation Problems
Answered by Dr. Rohit Batra 23 hours later
Thanks for your query.

Going by your history that you have developed a couple of white patches with white hair, it seems that it might be vitiligo.

There are many conditions like Vitiligo, P XXXXXXX LSA(Lichen Simplex Chronicus) etc.. which might present as white patches without itching. A detailed examination is a must and you should not delay a dermatologist's opinion.

All the conditions mentioned by me are easily treatable especially in early stages.

It would have been easier for me to give you a likely diagnosis if you could please send us a picture of your lesions.

I hope i have answered your query.I will be available for follow up.

Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor